# SDR AALA202301308880

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,022 hours, 10,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 503186
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33406 BATTERY PACK INOPERATIVE. REPLACED BATTERY PACK PER AMM 33-51-06-960-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
